American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C43) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jingyi Chen, Ailana Fraser and Chao Pang. Minimal immersions of compact bordered Riemann surfaces with free boundary. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Alarcón and Francisco J. López. On harmonic quasiconformal immersions of surfaces in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 365 (2013) 1711-1742.
Abstract, references, and article information   
View Article: PDF

[3] Tobias Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077-4097. MR 2608396.
Abstract, references, and article information   
View Article: PDF

[4] Dimitrios E. Kalikakis. Saddle surfaces in singular spaces. Trans. Amer. Math. Soc. 357 (2005) 2829-2841. MR 2139929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Radu Pantilie and John C. Wood. Harmonic morphisms with one-dimensional fibres on Einstein manifolds. Trans. Amer. Math. Soc. 354 (2002) 4229-4243. MR 1926872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1